Skip to main content
Log in

Multi-objective semi-infinite variational problem and generalized invexity

  • Theoretical Article
  • Published:
OPSEARCH Aims and scope Submit manuscript


In this paper, multiobjective semi-infinite variational problem (MSVP) has been considered. Relationship between efficiency, vector Kuhn Tucker point and vector Fritz John point for the stated problem have been established and authenticated by means of examples. Two duals namely Wolfe and Mond–Weir are purposed for (MSVP) and duality results are established under generalized invexity assumptions. Efficient solution of (MSVP) has been characterized by vector saddle point of a vector valued Lagrangian function of (MSVP). An equivalent (MSVP) is also constructed by a suitable modification of the objective function.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Charnes, A., Cooper, W.W., Kortanek, K.: A duality theory for convex programs with convex constraints. Bull. Am. Math. Soc. 68, 605–608 (1962)

    Article  Google Scholar 

  2. Kanzi, N., Nobakhtian, S.: Optimality conditions for non smooth semi-infinite multiobjective programming. Optim. Lett. 8, 1517–1528 (2014)

    Article  Google Scholar 

  3. Kanzi, N., Nobakhtian, S.: Optimality conditions for non-smooth semi-infinite programming. Optimization 59, 717–727 (2010)

    Article  Google Scholar 

  4. Lopez, M., Still, G.: Semi-infinite programming. Eur. J. Oper. Res. 180, 491–518 (2007)

    Article  Google Scholar 

  5. Hanson, M.A.: Bounds for functionally convex optimal control problems. J. Math. Anal. Appl. 8, 84–89 (1964)

    Article  Google Scholar 

  6. Mond, B., Hanson, M.A.: Duality for variational problems. J. Math. Anal. Appl. 18, 355–364 (1967)

    Article  Google Scholar 

  7. Bhatia, D., Kumar, P.: Duality for variational problems with B-Vex functions. Optimization 36, 347–360 (1996)

    Article  Google Scholar 

  8. Mond, B., Husain, I.: Sufficient optimality criteria and duality for variational problems with generalized invexity. J. Aust. Math. Soc. Ser. B 31, 108–121 (1989)

    Article  Google Scholar 

  9. Mond, B., Chandra, S., Husain, I.: Duality for variational problems with invexity. J. Math. Anal. Appl. 134, 322–328 (1988)

    Article  Google Scholar 

  10. Mond, B., Smart, I.: Duality and sufficiency in control problems with invexity. J. Math. Anal. Appl. 136, 325–333 (1988)

    Article  Google Scholar 

  11. Arana-Jimenez, M., Ruiz-Garzon, G., Rufian-Lizana, A., Osuna-Gomez, R.: Weak efficiency in multiobjective variational problems under generalized convexity. J. Glob. Optim. 52, 109–121 (2012)

    Article  Google Scholar 

  12. Antczak, T.: On efficiency and mixed duality for a new class of nonconvex multiobjective variational control problems. J. Glob. Optim. 59, 757–785 (2014)

    Article  Google Scholar 

  13. Antczak, T.: Sufficient optimality criteria and duality for multiobjective variational control problems with G-type I objective and constraint functions. J. Glob. Optim. 61, 695–720 (2015)

    Article  Google Scholar 

  14. Kumar, P., Sharma, B.: Weak efficiency of higher order for multiobjective fractional variational problem. OPSEARCH 53, 538–552 (2016)

    Article  Google Scholar 

  15. Antczak, T.: A new approach to multiobjective programming with a modified objective function. J. Glob. Optim. 27, 485–495 (2003)

    Article  Google Scholar 

  16. Sharma, B., Kumar, P.: Necessary optimality conditions for multi-objective semi-infinite variational problem. Am. J. Oper. Res. 6, 36–43 (2016)

    Article  Google Scholar 

  17. Mititelu, S., Stancu-Minasian, I.M.: Efficiency and duality for multiobjective fractional variational problems with (\(\rho, b\))-quasiinvexity. Yugosl. J. Oper. Res. 19, 85–99 (2009)

    Article  Google Scholar 

  18. Antczak, T.: Duality for multiobjective variational control problems with \((\Phi, \rho )\)-invexity. Calcolo 51, 393–421 (2014)

    Article  Google Scholar 

  19. Arana Jimenez, M., Ortegon Gallego, F.: Duality and weak efficiency in vector variational problems. J. Optim. Theory Appl. 159, 547–553 (2013)

    Article  Google Scholar 

Download references


The authors are thankful to anonymous referees for their valuable suggestions. The second author was supported by Council Of Scientific And Industrial Research, Junior Research Fellowship, India (Grant No. 09/045(1350)/2014-EMR-1). The third author was supported by University Grant Commission Non-NET research fellowship, India (Grant No. Non-NET/139/Ext-136/2014).

Author information

Authors and Affiliations


Corresponding author

Correspondence to Bharti Sharma.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Kumar, P., Sharma, B. & Dagar, J. Multi-objective semi-infinite variational problem and generalized invexity. OPSEARCH 54, 580–597 (2017).

Download citation

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: